# SDR REXA2018092000866

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 29,869 hours, 27,345 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER 02 MASKS ABOVE SEATS 12 C&D HAVE FALLEN DOWN. INSPECTED AND RESTOWED 02 MASK IAW AMM 35-21-09.
